# SDR AALA200802260

- Difficulty date: September 3, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 65,262 hours, 10,129 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bushing
- Part number: 311T2115
- Condition: Corroded
- Location: Pylons
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW RT UPPER SPAR FITTING HAD PITTING ON BUSHINGS.  REPAIRED PER SRM 54 52 90 2R WITH THE FOLLOWING DEVATION.  AFTER PERFORMING STEP 5 IT IS ACCEPTABLE TO SKIP TO STEP 16.
